Limit Measures Related to the Conditionally Free Convolution

Tom 56 / 2008

Melanie Hinz, Wojciech M/lotkowski Bulletin Polish Acad. Sci. Math. 56 (2008), 75-81 MSC: 60F05, 46L53, 60E10. DOI: 10.4064/ba56-1-9

Streszczenie

We describe the limit measures for some class of deformations of the free convolution, introduced by A. D. Krystek and /L. J. Wojakowski. In particular, we provide a counterexample to a conjecture from their paper.

Autorzy

  • Melanie HinzInstitut für Mathematik und Informatik
    Ernst-Moritz-Arndt Universität Greifswald
    Jahnstrasse 15a
    D-17487 Greifswald, Germany
    and
    Institute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • Wojciech M/lotkowskiInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek